# SDR QXEA0300090

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 8,059 hours, 11,491 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Part serial: 802
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 1,671 hours, 2,302 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDX ON FLIGHT 2277- WHEN LANDING GEAR SELECTED DOWN FOR LANDING, GEAR DID NOT EXTEND.  DID GET RED UNSAFE LIGHTS AND LIGHT IN THE HANDLE.  LEVELED OFF AND ADDED POWER TO GO AROUND AND GEAR CAME DOWN APPROXIMATELY 30 SECONDS AFTER ORIGINALLY SELECTED DOWN.  GEAR DID NOT RETRACT ON GO AROUND.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
